# SDR SIMA200126920

- Difficulty date: September 26, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Part time: 3,514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND SERVICE DOOR AFT SILL CORRODED FROM FRAME 21 TO 23.  REMOVED AND REPLACED AFT DOOR SILL IAW EMB 145 SRM 51-40-02.  (M)
